# SDR HEEA072587

- Difficulty date: April 11, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N40466
- Make and model: Snias AS350B2
- Aircraft serial: 3004
- Aircraft time: 4,683 hours
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 504001790116
- Part serial: 840
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WOULD NOT FAST ERECT. REPLACED WITH SERVICEABLE PART.
